# SDR DALA13013239208

- Difficulty date: February 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 47,708 hours, 25,452 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ALERON FAIRING BETWEEN T/E TABS CRACKED AT T/E.  IAW ERA 512021-14 ACCOMPLISHED ENGINEERING APPROVED TIME LIMITED REPAIR IAW PS 900-5-1, NR 04 ASSOCIATED ER/A 00-512021 REMOVED FOR AC 9208.  REPAIRED DAMAGED AILERON FAIRING IAW ERA 512021-14, REV A AND SRM 57-50-02. TAP TEST GOOD OK TO PAINT.  INSPECTION TAP TEST GOOD OK TO PAINT.  PRIMED AND PAINTED REPAIR AREA.  BALANCED AILERON BY CALCULATION METHOD IAW SRM 57-50-01, PAR 9. NEW BALANCE IS WITHIN BALANCE LIMITS IAW SRM 57-50-01.  ENGRAVED THE NEW BALANCE CONDITION ON WEIGHT AND  BALANCE TAG.
